Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 28, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 2, 2005, 11:59 PM CDT for Terrell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2005, 11:59 PM CDT (04:59 UTC)
- Expired
- Jun 3, 2005, 3:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Terrell County, TX
The radar
The Midland/Odessa radar (KMAF), 184 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4358 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KMAF 030504 CCA
FFWMAF
TXC443-030800-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED POLYGON
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1159 PM CDT THU JUN 2 2005
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TERRELL COUNTY IN SOUTHWEST TEXAS
* UNTIL 300 AM CDT
* AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
FLASH FLOODING FROM A THUNDERSTORM NEAR THE TERRELL GAS PLANT...OR
ABOUT 22 MILES SOUTH OF SHEFFIELD. THE STORM PRODUCING FLASH
FLOODING WAS NEARLY STATIONARY.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLOODING IS OBSERVED. MOVE TO
HIGHER GROUND.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2987 10231 3006 10257 3027 10256 3029 10236
3059 10236 3059 10215 3065 10213 3065 10172
3066 10170 3054 10164 3045 10173 3034 10166
3027 10177 2979 10176 2978 10207
$$
051 follow-up statement
000
WGUS74 KMAF 030803
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
302 AM CDT FRI JUN 3 2005
TXC443-030812-
TERRELL-
302 AM CDT FRI JUN 3 2005
...THE FLASH FLOOD WARNING FOR TERRELL COUNTY EXPIRED AT
300 AM CDT...
AT 3 AM CDT...THE HEAVY RAINFALL THAT PROMPTED THE FLASH FLOOD
WARNING HAD CEASED AND THE THREAT OF FLASH FLOODING HAD PASSED.
TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.
LAT...LON 2987 10231 3006 10257 3027 10256 3029 10236
3059 10236 3059 10215 3065 10213 3065 10172
3066 10170 3054 10164 3045 10173 3034 10166
3027 10177 2979 10176 2978 10207
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 9:42 PM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Jun 2, 9:42 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 942 PM CDT THU JUN 2 2005 .UPDATE... IMPRESSIVE SYSTEM NOW COMING OUT OF NORTHERN CHIHUAHUA WILL ACT UPON A MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE CONVECTION TONIGHT ACROSS THE ENTIRE CWFA. SCATTERED SUPERCELLS SHOULD MORPH INTO A LINEAR MCS AS COLD POOLS CONSOLIDATE BENEATH RESPECTABLE DEEP LAYER SHEAR. AM UPDATING GRIDS RAISE POP AND QPF SUBSTANTIALLY. TEXT PRODUCTS OUT SOON. && .PREV DISCUSSION... /ISSUED 311 PM CDT THU JUN 2 2005/ SHORT TERM... SURFACE DEW POINTS CONTINUE TO FALL ACROSS PORTIONS OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS AFTERNOON. THE MOST NOTABLE DROP IN DEW POINTS ENDING 19Z HAS BEEN ACROSS THE UPPER TRANS PECOS REGION AND INTO SOUTHEAST NEW MEXICO. THE DRYLINE IS BECOMING A LITTLE MORE APPARENT ACROSS THE REGION...WITH SAID FEATURE ROUGHLY ALONG A KCNM-KINK-KMRF LINE AT 19Z. WATER VAPOR IMAGERY LOOP CONTINUES TO SHOW A CLOSED LOW TRANSLATING EAST OVER THE NORTHERN BAJA PENINSULA/GULF OF CALIFORNIA...WITH SUBTROPICAL CIRRUS SHIELD AHEAD OF THIS FEATURE ENCOMPASSING ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. THE 18Z KMAF SOUNDING...WHICH COMPARES RELATIVELY WELL WITH THE NAM-BUFR FORECAST SOUNDING...DOES SHOW AN INVERSION IN THE 850-800MB LAYER. THIS INVERSION IS CERTAINLY BREAKABLE WITH A FEW DEGREES OF HEATING. WE BELIEVE THE MID-LEVEL TEMPERATURES WILL CONTINUE TO WARM THIS AFTERNOON AND THUS PROVIDE A CAPPING INVERSION TO LIMIT THUNDERSTORM DEVELOPMENT. HOWEVER...WITH STRONG AFTERNOON HEATING ACROSS THE AREA...THE AIRMASS EAST OF THE DRYLINE WILL BE VERY UNSTABLE...PARTICULARLY ALONG AND EAST OF A PANTHER JUNCTION TO FORT STOCKTON TO BIG SPRING LINE. THE CURRENT FORECAST HAS THIS COVERED AND OVERALL...LITTLE CHANGES WERE MADE TO THE EVENING FORECAST. CONDITIONS STILL APPEAR FAVORABLE AFTER MIDNIGHT FOR A ROUND OF SEVERE WEATHER AS LARGE SCALE FORCING INCREASES OVER THE AREA IN ADVANCE OF THE ABOVE MENTIONED CLOSED LOW. SURFACE PRESSURE FALLS ARE TAKING PLACE ACROSS EASTERN NEW MEXICO AND THIS WILL ALLOW THE DRYLINE TO QUICKLY RETREAT WESTWARD BEGINNING LATE THIS AFTERNOON AND EVENING. MID-LEVEL COOLING WILL SERVE TO STEEPEN LAPSE RATES FURTHER AS SHEAR PROFILES BECOME FAVORABLE FOR A LINEAR COMPLEX OF STORMS TO MOVE ACROSS THE TRANS PECOS...PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS TONIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS. LONG TERM... THE LAST COUPLE MODEL RUNS HAVE COME CLOSER TOGETHER ON THE TIMING OF A MID LEVEL SHORTWAVE INTO OUR FORECAST AREA ON FRIDAY. I CURRENTLY FAVOR THE SLIGHTLY SLOWER NAM SOLUTION. THIS SHORTWAVE...CURRENTLY CROSSING THE BAY OF CALIFORNIA SHOULD MOVE ACROSS NORTHERN MEXICO... REACHING FAR WEST TEXAS BY AROUND 12Z EARLY TOMORROW MORNING... THEN MOVE ACROSS THE COUNTY WARNING AREA BY EARLY AFTERNOON. AHEAD OF THIS SYSTEM...MID LEVEL COOLING WILL ALLOW FOR THE CAP TO ERODE...WITH THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE...FROM LEA COUNTY TO CENTRAL BREWSTER COUNTY. WITH CAPE VALUES EXPECTED TO BE IN THE 1500 TO 2500 J/KG RANGE EAST OF THE DRYLINE OVERNIGHT AND LIFTED INDICES AROUND -4 TO -6...EXPECT THAT THUNDERSTORMS WILL REACH SEVERE LEVELS OVERNIGHT AND THEN SPREAD EASTWARD ACROSS THE REMAINDER OF THE CWA FRIDAY MORNING AND FRIDAY AFTERNOON. WHILE THE MAIN THREAT STILL APPEARS TO BE LARGE HAIL...0-6 KM SHEAR AND BRN SHEAR VALUES SUPPORT SUPERCELL DEVELOPMENT...WOULD NOT RULE OUT THE POSSIBILITY OF ISOLATED TORNADOES OVERNIGHT. BASED ON CURRENT DEW POINT TRENDS...THE NAM CONTINUES TO OVERDUE THE LOW LEVEL MOISTURE...WHICH CAUSES PROGGED NAM CAPE VALUES TO EXCEED 5000 J/KG IN SOME LOCATIONS OVERNIGHT. THE GFS LOOKS TO BE DOING A MUCH BETTER JOB WITH THIS MOISTURE (SLIGHTLY LOWER DEWPOINTS)...AND FAVOR ITS MODERATE INSTABILITY SOLUTION. HOWEVER...THE NAM SOLUTION FOR THE TIMING OF THE SHORTWAVE STILL LOOKS ON TRACK. SOUTHWEST FLOW ALOFT THROUGH LATE NEXT WEEK WILL RESULT IN A SERIES MID LEVEL SHORT WAVES MOVING ACROSS THE AREA. THIS WILL ALLOW A SURFACE TROUGH AND THE DRYLINE TO REMAIN OVER THE AREA...WITH MOISTURE OCCASIONALLY BEING PULLED BACK TOWARDS THE MOUNTAINS IN ADVANCE OF ADVANCING SHORTWAVES. THE CURRENT FORECAST ALREADY TRENDS THAT DIRECTION. OVERALL...WILL MAKE MINOR ADJUSTMENTS TO THE CURRENT FORECASTS... PRIMARILY TO THE DEW POINT AND TEMPERATURE GRIDS. && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 01/70
Hazardous weather outlook, Jun 2, 9:51 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 951 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-040251- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 951 PM CDT THU JUN 2 2005 (851 PM MDT THU JUN 2 2005) THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN NEW MEXICO. .DAY ONE...TONIGHT THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE OVERNIGHT ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. LOCALLY HEAVY RAINFALL WILL CREATE LOCALIZED FLASH FLOODING...ESPECIALLY IN URBAN AREAS AND IN LOW LYING AREAS. NEARLY CONTINUOUS CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY EARLY FRIDAY MORNING...SCATTERED THUNDERSTORMS ARE EXPECTED TO BE ONGOING ALONG AND EAST OF THE DRYLINE LOCATED FROM LEA COUNTY NEW MEXICO TO FORT STOCKTON TO EASTERN BREWSTER COUNTY. WITH MODERATE ATMOSPHERIC INSTABILITY AND ABUNDANT AMOUNTS OF LOW LEVEL MOISTURE IN PLACE...THESE THUNDERSTORMS ARE EXPECTED TO REACH SEVERE LEVELS WITH THE MAIN THREATS BEING LARGE HAIL AND HIGH WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE. ISOLATED TO SCATTERED THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE SATURDAY THROUGH NEXT THURSDAY WILL PROVIDE A CHANCE FOR SEVERE THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE) HTTP://WWW.WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 2, 7:47 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 747 PM CDT THU JUN 2 2005 TXZ058-074-030130- DAVIS/APACHE MOUNTAINS AREA TX-REEVES COUNTY AND UPPER TRANS PECOS TX- 747 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL REEVES AND NORTH CENTRAL JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF TOYAH AT 747 PM CDT...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL TRACK ALONG AND JUST SOUTH OF INTERSTATE 20 FROM MILE MARKER 5 TO MILE MARKER 45. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN CENTRAL REEVES AND NORTH CENTRAL JEFF DAVIS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 2, 9:48 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 948 PM CDT THU JUN 2 2005 TXZ057-058-074-075-080-030330- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-PECOS- REEVES COUNTY AND UPPER TRANS PECOS-VAN HORN AND HIGHWAY 54 CORRIDOR- 948 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN CULBERSON COUNTY AND EASTERN REEVES COUNTY... AS OF 945 PM CDT...A LINE OF STRONG THUNDERSTORMS HAVE CURRENTLY DEVELOPED OVER RURAL AREAS OF EASTERN CULBERSON COUNTY AND WESTERN REEVES COUNTY. THESE STORMS ARE CAPABLE OF PRODUCING UP TO DIME SIZE HAIL AND 50 MPH WINDS. IN ADDITION...VERY HEAVY RAINS ARE POSSIBLE. MOTORISTS AND RESIDENTS ARE URGED TO STAY ALERT TO THE LATEST STATEMENTS AND WARNINGS. IF YOU SEE FLOODED ROADWAYS....TURN AROUND. DON/T DROWN. 02
Special weather statement, Jun 2, 10:27 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1027 PM CDT THU JUN 2 2005 TXZ079>081-030400- BIG BEND AREA TX-MARFA PLATEAU TX-PRESIDIO VALLEY TX- 1027 PM CDT THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR BREWSTER...PRESIDIO AND WESTERN JEFF DAVIS COUNTIES. A TORNADO WATCH CONTINUES UNTIL 4 AM CDT. A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST OF PERSIMMON GAP AT 1027 PM CDT...MOVING NORTHEAST AT 40 MPH. THIS STORM IS ALREADY CAPABLE OF PRODUCING PEA SIZED HAIL... DEADLY LIGHTNING AND HEAVY RAIN. FURTHER INTENSIFICATION IS LIKELY. OTHER SCATTERED THUNDERSTORMS WERE RAPIDLY DEVELOPING OVER THE MARFA PLATEAU AND DAVIS MOUNTAINS SOUTHWARD TO THE BIG BEND REGION. THE RISK OF SEVERE THUNDERSTORMS AND POSSIBLY TORNADOES THROUGH THE EVENING AND EARLY MORNING IS EXPECTED TO INCREASE. PLEASE STAY APPRISED OF THIS DEVELOPING WEATHER SITUATION. 05
Special weather statement, Jun 2, 10:50 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1050 PM CDT THU JUN 2 2005 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-030600- ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE- DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES- GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY- HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL- NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN- REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY- TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER- 1050 PM CDT (950 PM MDT) THU JUN 2 2005 ...SEVERE WEATHER EPISODE EXPECTED OVERNIGHT... A SIGNIFICANT EPISODE OF SEVERE THUNDERSTORMS...INCLUDING THE POSSIBILITY OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES...IS EXPECTED TO IMPACT MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO LATE TONIGHT AND EARLY FRIDAY MORNING. SEVERE THUNDERSTORMS WERE LOCATED OVER THE UPPER TRANS PECOS REGION AS OF LATE EVENING. THESE STORMS WILL MOVE EAST INTO A VOLITALE AIRMASS OVER THE TRANS PECOS AND THE PERMIAN BASIN LATER TONIGHT. CURRENT INDICATIONS SUGGEST A SIGNIFICANT SEVERE WEATHER EVENT WILL BE POSSIBLE. SEVERE WEATHER MAY BEGIN TO IMPACT THE CENTRAL PERMIAN BASIN AROUND MIDNIGHT. RESIDENTS AND MOTORISTS IN WEST TEXAS AND SOUTHEASTERN NEW MEXICO... INCLUDING THE CENTRAL PERMIAN BASIN...SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER INFORMATION. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE ACTION SHOULD A WARNING BE ISSUED FOR YOUR AREA.
Special weather statement, Jun 2, 11:29 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1129 PM CDT THU JUN 2 2005 NMZ033-034-TXZ059-060-030545- CENTRAL LEA COUNTY-LOVING-SOUTHERN LEA COUNTY-WINKLER- 1129 PM CDT (1029 PM MDT) THU JUN 2 2005 ...SIGNIFICANT WEATHER ALERT... AT 1120 PM CDT /1020 PM MDT/...A SEVERE LINE OF THUNDERSTORMS IS CURRENTLY LOCATED ALONG SH 128 IN SOUTHERN LEA COUNTY. NATIONAL WEATHER SERVICE RADAR INDICATES SEVERE WINDS AND LARGE HAIL ASSOCIATED WITH THESE STORMS AS THEY RACE TO THE NORTHEAST AT 45 MPH. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE... SH 128... SH 18... EUNICE... HOBBS... RESIDENTS AND MOTORISTS IN THESE AREAS SHOULD REMAIN ALERT TONIGHT AND MONITOR THE LATEST SEVERE WEATHER STATEMENTS AND WARNINGS. REMEMBER YOUR SEVERE WEATHER AND TORNADO SAFETY RULES AND BE PREPARED TO TAKE COVER AS THESE STORMS APPROACH YOUR AREA.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 9:52 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 53 min |
| Jun 2, 9:59 PM CDT | Severe Thunderstorm Warning | MAF | Reeves | 61 min |
| Jun 2, 10:18 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 57 min |
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 2, 10:57 PM CDT | Tornado Warning | MAF | Loving | 63 min |
| Jun 2, 11:22 PM CDT | Severe Thunderstorm Warning | MAF | Terrell | 33 min |
| Jun 2, 11:35 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 15 min |
| Jun 2, 11:41 PM CDT | Severe Thunderstorm Warning | MAF | Winkler | 64 min |
| Jun 2, 11:43 PM CDT | Flash Flood Warning | MAF | Jeff Davis, Presidio | 3 hr |
| Jun 2, 11:55 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 65 min |
| Jun 3, 12:05 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 55 min |
| Jun 3, 12:41 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Winkler | 49 min |
| Jun 3, 12:49 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio | 41 min |
| Jun 3, 12:50 AM CDT | Tornado Warning | MAF | Ward | 22 min |
| Jun 3, 12:52 AM CDT | Severe Thunderstorm Warning | MAF | Brewster | 27 min |
| Jun 3, 1:06 AM CDT | Severe Thunderstorm Warning | MAF | Dawson, Gaines | 54 min |
| Jun 3, 1:17 AM CDT | Flash Flood Warning | MAF | Ector | 4 hr |
| Jun 3, 1:26 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 49 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Presidio, Reeves | 47 min |
| Jun 3, 1:33 AM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector | 57 min |
| Jun 3, 1:44 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Jun 3, 1:56 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 49 min |
| Jun 3, 2:07 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Jeff Davis, Pecos | 38 min |
| Jun 3, 2:14 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 31 min |
| Jun 3, 2:15 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 23 min |
| Jun 3, 2:19 AM CDT | Flash Flood Warning | MAF | Midland | 4 hr |
| Jun 3, 2:44 AM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 46 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Crane, Upton | 44 min |
| Jun 3, 2:48 AM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 3, 3:31 AM CDT | Severe Thunderstorm Warning | MAF | Pecos | 59 min |
| Jun 3, 4:27 AM CDT | Flash Flood Warning | MAF | Upton | 3 hr |
| Jun 3, 4:52 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 53 min |
| Jun 3, 5:54 AM CDT | Severe Thunderstorm Warning | MAF | Terrell | 51 min |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.